# SDR YENA2022083000843

- Difficulty date: August 26, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N3008J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55099
- Aircraft time: 3,422 hours, 1,249 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#994, DEN-BOS. ' RIB ON RIGHT HORIZONTAL STAB ITEM 6 ASRP 55-12-18-02 BROKEN. RIB HINGE ON RIGHT HORIZONTAL STAB ITEM 4 ASRP 55-11-18-02 DAMAGED; RIB SHROUD 1 (RH) REPLACED UNDER WORK INSTRUCTIONS OF EC A22-610-01. REF LOG PAGE 3394236-2 (W/O #1187189 COMPLETED EC A22-610-01) FOR W/O AND EC ACCOMPLISHMENT. HINGE 2 (RH) REPAIRED/REPLACED UNDER WORK INSTRUCTIONS OF EC A22-610-01. REF LOG PAGE 3394236-2 (W/O #1187189 COMPLETED EC A22-610-01) FOR W/O & EC ACCOMPLISHMENT.' (CONSIDERED A MAJOR REPAIR)
